Anti-periodic solutions for second order differential inclusions
MetadataShow full metadata
In this paper, we extend the existence results presented in  for Lp spaces to operator inclusions of Hammerstein type in W1,p spaces. We also show an application of our results to anti-periodic boundary-value problems of second-order differential equations with nonlinearities depending on u'.
CitationCouchouron, J. F., & Precup, R. (2004). Anti-periodic solutions for second order differential inclusions. Electronic Journal of Differential Equations, 2004(124), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.